MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT? MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT? MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542420
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used during an ercp (endoscopic retrograde cholangiopancreatography) procedure performed on (b)(6) 2025.During the procedure, the scope malfunctioned after approximately 30 minutes of normal operation, displayed an error icon with a white scope and exclamation mark, resulting in loss of video output.The procedure was completed with another exalt model d.There was no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block h11: the returned exalt model d scope was analyzed, passed all tests performed, and exhibited normal device characteristics.During visual inspection, the returned scope showed no signs of external damage.During the imaging test, the scope was connected to the controller and produced a clear image as expected.The functional check confirmed that the insertion tube tip articulated smoothly without any issues, and there was no image loss observed during operation.Electrical testing indicated that all measured values were within the acceptable range.The reported event was not confirmed.Based on all gathered information, a device problem was excluded as the probable cause of the event as the device passed all tests performed, and exhibited normal characteristics.

Brand Name
EXALT? MODEL D
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24058183
Report Number3005099803-2026-00188
Device Sequence Number18647649
Product Code FDT
UDI-Device Identifier08714729983514
UDI-Public(01)08714729983514(17)270514(10)36517508
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542420
Device Catalogue NumberM00542420
Device Lot Number0036517508
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown